Fixed-point theorems in extended fuzzy metric spaces via $alpha-phi-mathcal{M}^{0}$ and $beta-psi-mathcal{M}^{0}$ fuzzy contractive mappings

Creative Commons License


Communications Faculty of Sciences University of Ankara Series A1: Mathematics and Statistics, vol.72, no.1, pp.71-83, 2023 (ESCI) identifier identifier


In this article we would like to present a new type of fuzzy contractive mappings which are called $alpha-phi-mathcal{M}^{0}$ fuzzy contractive and $beta-psi-mathcal{M}^{0}$ fuzzy contractive, and then we demonstrate two theorems which ensure the existence of a fixed point for these two types of mappings. And so we combine and generalize some existing notions in the literature ([5], [7]). Proved these theorems in the extended fuzzy metric spaces are in the more general version than the existing in the literature ones.